# SDR ASOA05348

- Difficulty date: April 15, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR ATTACH ANGLE AT FS 621 TO FS 559+112, LBL27 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING HE FLOOR ATTACH ANGLE AT FS 621 TO FS 559+112, LBL 27 IAW REO.  (K)
